Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 9, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Oct 28, 2025, 12:01 PM CDT for 4 states. It took effect at Oct 28, 2025, 10:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2025, 12:01 PM CDT (17:01 UTC)
- In effect from
- Oct 28, 2025, 10:00 PM CDT
- Expired
- Oct 29, 2025, 7:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.0 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
952 WWUS74 KSHV 281701 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1201 PM CDT Tue Oct 28 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-290115- /O.NEW.KSHV.WI.Y.0009.251029T0300Z-251030T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Monroe, Hawkins, Magnolia, Lufkin, San Augustine, Grayson, Ringgold, Henderson, Prescott, Ashdown, Gibsland, Haynesville, Dierks, Quitman, Stonewall, Broken Bow, Arcadia, Pineland, Naples, Montgomery, Rusk, Bogata, Zwolle, Columbia, Longview, Many, Hope, Tyler, Big Sandy, Olla, Farmerville, Lewisville, Bernice, Ruston, Midway, Linden, Mount Vernon, Hemphill, Omaha, Stamps, Hughes Springs, De Queen, El Dorado, Bradley, Mount Pleasant, Jonesboro, Springhill, Jena, Pittsburg, Minden, Nashville, Carthage, Mineola, Coushatta, Martin, Center, Logansport, Bossier City, Idabel, Pleasant Hill, Daingerfield, Jacksonville, Lone Star, Gilmer, Marshall, Shreveport, Mineral Springs, Queen City, Homer, Clarks, Winnfield, Natchitoches, Texarkana, Mansfield, Dry Prong, Colfax, Clarksville, Nacogdoches, Jefferson, Winnsboro, and Atlanta 1201 PM CDT Tue Oct 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...From 10 PM this evening to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 20
2 follow-up statements
565 WWUS74 KSHV 281703 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1203 PM CDT Tue Oct 28 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-290600- /O.CON.KSHV.WI.Y.0009.251029T0300Z-251030T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Monroe, Hawkins, Magnolia, Lufkin, San Augustine, Grayson, Ringgold, Henderson, Prescott, Ashdown, Gibsland, Haynesville, Dierks, Quitman, Stonewall, Broken Bow, Arcadia, Pineland, Naples, Montgomery, Rusk, Bogata, Zwolle, Columbia, Longview, Many, Hope, Tyler, Big Sandy, Olla, Farmerville, Lewisville, Bernice, Ruston, Midway, Linden, Mount Vernon, Hemphill, Omaha, Stamps, Hughes Springs, De Queen, El Dorado, Bradley, Mount Pleasant, Jonesboro, Springhill, Jena, Pittsburg, Minden, Nashville, Carthage, Mineola, Coushatta, Martin, Center, Logansport, Bossier City, Idabel, Pleasant Hill, Daingerfield, Jacksonville, Lone Star, Gilmer, Marshall, Shreveport, Mineral Springs, Queen City, Homer, Clarks, Winnfield, Natchitoches, Texarkana, Mansfield, Dry Prong, Colfax, Clarksville, Nacogdoches, Jefferson, Winnsboro, and Atlanta 1203 PM CDT Tue Oct 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...From 10 PM this evening to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 20
061 WWUS74 KSHV 290438 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1138 PM CDT Tue Oct 28 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-300000- /O.CON.KSHV.WI.Y.0009.000000T0000Z-251030T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Shreveport, Hawkins, Naples, Clarksville, Center, Bossier City, Midway, Lewisville, Bradley, Ashdown, Zwolle, Omaha, Many, Marshall, Pineland, Linden, Natchitoches, Ringgold, Pittsburg, El Dorado, Jena, Nashville, Mineola, Texarkana, Hope, Lufkin, Jonesboro, Coushatta, Winnsboro, Grayson, Logansport, Quitman, De Queen, Magnolia, Hughes Springs, Arcadia, Nacogdoches, Longview, Tyler, Bernice, Pleasant Hill, Mansfield, Big Sandy, Martin, Prescott, Daingerfield, Carthage, Hemphill, Ruston, Montgomery, San Augustine, Stonewall, Henderson, Olla, Mount Vernon, Springhill, Minden, Dry Prong, Jacksonville, Mount Pleasant, Gilmer, Columbia, Winnfield, Rusk, Monroe, Queen City, Mineral Springs, Atlanta, Dierks, Colfax, Farmerville, Jefferson, Haynesville, Bogata, Idabel, Gibsland, Broken Bow, Lone Star, Stamps, Clarks, and Homer 1138 PM CDT Tue Oct 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 5:54 AM CDT, 6 hours 7 minutes earlier. Its key messages:
- Issued at 1125 PM CDT Mon Oct 27 2025
- Patchy fog possible across portions of the region, mainly along and south of I-20, overnight into Tuesday Morning.
- Rain returns to the area on Tuesday ahead and along a cold front. Can't rule out an isolated strong to severe thunderstorm with this system.
- Expect gusty winds and cooler temperatures behind the front on Wednesday, with dry and cool conditions continuing through the remainder of the week.
Area forecast discussion, Oct 28, 5:54 AM CDT, 6 hours 7 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 554 AM CDT Tue Oct 28 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1125 PM CDT Mon Oct 27 2025 - Patchy fog possible across portions of the region, mainly along and south of I-20, overnight into Tuesday Morning. - Rain returns to the area on Tuesday ahead and along a cold front. Can't rule out an isolated strong to severe thunderstorm with this system. - Expect gusty winds and cooler temperatures behind the front on Wednesday, with dry and cool conditions continuing through the remainder of the week. && .DISCUSSION... Issued at 1123 PM CDT Mon Oct 27 2025 An upper-trough will push a cold front across the region on Tuesday. Rain chances will increase, mainly across the I-30 corridor overnight ahead of the front, becoming widespread areawide on Tuesday. Could see another round of fog overnight but with increased instability and cloud cover, fog coverage will be limited. A few strong storms may be possible across the region at the time of peak heating on Tuesday afternoon along and ahead of the front. A marginal risk for severe thunderstorms has been posted by the Storm Prediction Center across all of north Louisiana and portions of Deep East Texas with hail and strong winds being the main threats. High pressure building southeast in the wake of the front will allow for windy conditions on Wednesday with northwest winds approaching 20 mph with higher gusts, becoming 10 to 15 mph on Thursday. Much cooler temperatures expected on Wednesday with high temperatures ranging from the 50s across the I-30 corridor to the lower 60s elsewhere. Under mostly clear skies and light winds, overnight lows will average in the upper 30s to around 40 degrees by Friday morning. Surface high to shift east early in the weekend allowing for southerly flow to return to the region bringing a gradual warming trend with mainly dry conditions prevailing through Sunday. /05/ && .AVIATION... (12Z TAFS) Issued at 551 AM CDT Tue Oct 28 2025 Very busy terminal forecast over the next 24 hours. Currently dealing with ceilings ranging from IFR to MVFR categories with some VFR conditions also prevailing. Convection thus far this morning has been confined to areas north of our northern most terminal locations but that will change later today with the arrival of a cold front. Expecting scattered to numerous showers and thunderstorms to develop along and in advance of this frontal boundary today which should sweep from northwest to southeast across our entire airspace later this evening. Have timed frontal positioning from northwest to southeast through all our terminals with VCTS and TSRA remarks. Very strong post frontal pressure gradient will result in sustained northwesterly winds near 15kts with gusts upwards of 25kts overnight. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 1125 PM CDT Mon Oct 27 2025 Spotter activation is not expected tonight. && .PRELIMINARY POINT TEMPS/POPS... SHV 81 52 64 49 / 80 20 0 0 MLU 79 49 61 47 / 80 60 10 10 DEQ 65 44 56 41 / 90 20 30 0 TXK 71 48 60 45 / 80 10 10 0 ELD 71 45 58 42 / 90 30 20 0 TYR 78 49 62 46 / 40 0 0 0 GGG 80 48 63 44 / 60 0 0 0 LFK 85 50 65 46 / 70 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...05 AVIATION...13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 21 min |
| Oct 28, 4:19 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 34 min |
| Oct 28, 4:32 PM CDT | Special Weather Statement | SHV | Caddo | 43 min |
| Oct 28, 4:38 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 41 min |
| Oct 28, 5:21 PM CDT | Special Weather Statement | SHV | Sabine | 39 min |
| Oct 28, 5:21 PM CDT | Special Weather Statement | SHV | De Soto | 39 min |
| Oct 28, 5:27 PM CDT | Special Weather Statement | SHV | Winn | 33 min |
| Oct 28, 5:50 PM CDT | Special Weather Statement | SHV | Sabine | 40 min |
| Oct 28, 5:52 PM CDT | Special Weather Statement | SHV | Red River | 38 min |
| Oct 28, 6:01 PM CDT | Special Weather Statement | SHV | Winn | 29 min |
| Oct 28, 6:25 PM CDT | Special Weather Statement | SHV | LaSalle | 35 min |
| Oct 28, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 38 min |
| Oct 28, 1:48 PM CDT | Special Weather Statement | SHV | Wood | 27 min |
| Oct 28, 2:02 PM CDT | Special Weather Statement | SHV | Nacogdoches | 28 min |
| Oct 28, 2:32 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine | 43 min |
| Oct 28, 2:38 PM CDT | Special Weather Statement | SHV | Gregg | 37 min |
| Oct 28, 3:02 PM CDT | Special Weather Statement | SHV | Gregg | 43 min |
| Oct 28, 3:15 PM CDT | Special Weather Statement | SHV | San Augustine | 30 min |
| Oct 28, 3:22 PM CDT | Special Weather Statement | SHV | Rusk | 23 min |
| Oct 28, 3:25 PM CDT | Tornado Warning | SHV | Gregg, Rusk | 16 min |
| Oct 28, 3:32 PM CDT | Special Weather Statement | SHV | Nacogdoches | 28 min |
| Oct 28, 3:43 PM CDT | Special Weather Statement | SHV | Panola, Rusk | 47 min |
| Oct 28, 3:45 PM CDT | Special Weather Statement | SHV | San Augustine | 30 min |
| Oct 28, 3:48 PM CDT | Special Weather Statement | SHV | Rusk | 42 min |
| Oct 28, 3:50 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 40 min |
| Oct 28, 4:00 PM CDT | Special Weather Statement | SHV | Nacogdoches | 30 min |
| Oct 28, 4:03 PM CDT | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 14 min |
| Oct 28, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 42 min |
| Oct 28, 4:33 PM CDT | Special Weather Statement | SHV | Panola | 42 min |
| Oct 28, 4:36 PM CDT | Special Weather Statement | SHV | Angelina | 39 min |
| Oct 28, 4:49 PM CDT | Special Weather Statement | SHV | Shelby | 26 min |
| Oct 28, 5:01 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Sabine, San Augustine | 44 min |
| Oct 28, 5:47 PM CDT | Special Weather Statement | SHV | Sabine | 43 min |
Nearby
Wind Advisories in Texas, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.